Export: Tether radiation in Juno-type and circular-equatorial Jovian orbits

Sánchez-Torres, Antonio and Sanmartín Losada, Juan Ramón (2011). Tether radiation in Juno-type and circular-equatorial Jovian orbits. "Journal of geophysical research", v. 116 ; p. 12226. ISSN 0148-0227. https://doi.org/10.1029/2011JA016951..

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM